# SDR CALA2024081600439

- Difficulty date: August 14, 2024
- Submitted: August 16, 2024
- Operation: Air carrier
- Aircraft: N75858
- Make and model: Boeing 757324
- Aircraft serial: 32817
- Aircraft time: 58,514 hours, 18,671 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Zone 200
- Stage of operation: NR
- How discovered: E
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CROWN SKIN EXTERNAL EDDY CURRENT INSP STA 297-439, ALONG S-4L & S-4R (ZONE 1) - FUSELAGE CROWN SKIN  AT STA 345,  STR4R CHEM-MILL POCKET HAS CRACK CONFIRMED PER NDTM 53-30-14 PT6. CONFIRMED CRACK FINDING DISPOSITION (APPLICABLE AT ALL LOCATIONS):A)   CONTACT UAL ENGINEERING FOR CRACK REPAIR INSTRUCTIONS. ADVICE UAL ENGINEERING OF EA, OP STEP AND AD REQUIREMENTS, AS SHOWN IN THIS STEP.  IN ADDITION, PROVIDE UAL ENGINEERING CRACK SIZE, CRACK LOCATION AND ANY OTHER LOG PAGE/NR DETAILS. EA 5330-04085 REV E NOTE: NOTE TO ENGINEERING:   WHEN CONTACTED BY MAINTENANCE FOR CONFIRMED CRACK INDICATION PER THIS STEP, CONTACT BOEING FOR REPAIR INSTRUCTIONS PRIOR TO FURTHER FLIGHT.  BOEING REPAIR METHOD MUST REFERENCE AMOC APPROVAL TO AD 2011-01-15. RECORD ECRA THAT INCLUDES REFERENCE TO AD 2011-01-15 IN EACH APPLICABLE UAL LOG PAGE/NR GENERATED NOTE:    KEEP COPIES OF ALL RELATELOG PAGES/NR AND ECRAS TOGETHER FOR ACOMPLIANCE/AIRCRAFT RECORDS PURPOSES.SCHEDULE OP 02 AND 03 IF A CONFIRMED CRACK IS FOUND, UNLESS OPERATIONS HAVE BEEN PREVIOUSLY SCHEDULED. ACPD HFEC PER NTM PART 6 51-00-19 NO CRKS FOUND.   ACPD HFEC PER NTM PART 6 51-00-19 NO CRKS FOUND. DOWNGRADED TO NON RII PER GMM 09-25-05.  NO DEFECTS.
